Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Constructing complete tables of quartic fields using Kummer theory


Authors: Henri Cohen, Francisco Diaz y Diaz and Michel Olivier
Journal: Math. Comp. 72 (2003), 941-951
MSC (2000): Primary 11Y40, 11R16, 11R29
Published electronically: June 13, 2002
MathSciNet review: 1954977
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We explain how to construct tables of quartic fields of discriminant less than or equal to a given bound in an efficient manner using Kummer theory, instead of the traditional (and much less efficient) method using the geometry of numbers. As an application, we describe the computation of quartic fields of discriminant up to $10^7$, the corresponding table being available by anonymous ftp.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11Y40, 11R16, 11R29

Retrieve articles in all journals with MSC (2000): 11Y40, 11R16, 11R29


Additional Information

Henri Cohen
Affiliation: Laboratoire A2X, U.M.R. 5465 du C.N.R.S., Université Bordeaux I, 351 Cours de la Libération, 33405 Talence Cedex, France
Email: cohen@math.u-bordeaux.fr

Francisco Diaz y Diaz
Affiliation: Laboratoire A2X, U.M.R. 5465 du C.N.R.S., Université Bordeaux I, 351 Cours de la Libération, 33405 Talence Cedex, France
Email: diaz@math.u-bordeaux.fr

Michel Olivier
Affiliation: Laboratoire A2X, U.M.R. 5465 du C.N.R.S., Université Bordeaux I, 351 Cours de la Libération, 33405 Talence Cedex, France
Email: olivier@math.u-bordeaux.fr

DOI: http://dx.doi.org/10.1090/S0025-5718-02-01452-7
PII: S 0025-5718(02)01452-7
Received by editor(s): October 18, 2000
Received by editor(s) in revised form: September 26, 2001
Published electronically: June 13, 2002
Article copyright: © Copyright 2002 American Mathematical Society